Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 155, NWS Goodland, KS

June 25, 2014Yuma County, Colorado; Cheyenne County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 25, 2014, 9:15 PM MDT for Yuma County, Colorado; Cheyenne County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 9:15 PM MDT (03:15 UTC)
Expired
Jun 25, 2014, 10:00 PM MDT
In force
45 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Yuma County, CO, Cheyenne County, KS

The radar

The Goodland radar (KGLD), 45 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3245 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WUUS53 KGLD 260315
SVRGLD
COC125-KSC023-260400-
/O.NEW.KGLD.SV.W.0155.140626T0315Z-140626T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1015 PM CDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YUMA COUNTY IN NORTHEAST COLORADO...
  SOUTHWESTERN CHEYENNE COUNTY IN NORTHWEST KANSAS...

* UNTIL 1100 PM CDT/1000 PM MDT/

* AT 913 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BONNY
  RESERVOIR...AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HALE AND ST. FRANCIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3988 10173 3957 10175 3957 10204 3958 10218
      3987 10217
TIME...MOT...LOC 0315Z 268DEG 17KT 3968 10217

HAIL...1.25IN
WIND...60MPH

$$

LUNDQUIST
3 follow-up statements
870 
WWUS53 KGLD 260327
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
927 PM MDT WED JUN 25 2014

COC125-KSC023-260400-
/O.CON.KGLD.SV.W.0155.000000T0000Z-140626T0400Z/
YUMA CO-CHEYENNE KS-
1027 PM CDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHEYENNE AND SOUTHEASTERN YUMA COUNTIES UNTIL 1100 PM CDT/1000 PM
MDT/...

AT 926 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALE...AND
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3988 10173 3957 10175 3957 10204 3958 10218
      3987 10217
TIME...MOT...LOC 0327Z 268DEG 17KT 3968 10210

HAIL...1.25IN
WIND...60MPH

$$

LUNDQUIST
364 
WWUS53 KGLD 260345
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
945 PM MDT WED JUN 25 2014

COC125-KSC023-260400-
/O.CON.KGLD.SV.W.0155.000000T0000Z-140626T0400Z/
YUMA CO-CHEYENNE KS-
1045 PM CDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHEYENNE AND SOUTHEASTERN YUMA COUNTIES UNTIL 1100 PM CDT/1000 PM
MDT/...

AT 1044 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF HALE...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3957 10175 3957 10204 3958 10213 3987 10212
      3988 10173
TIME...MOT...LOC 0345Z 268DEG 17KT 3969 10196

HAIL...1.25IN
WIND...60MPH

$$

LUNDQUIST
387 
WWUS53 KGLD 260400
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1000 PM MDT WED JUN 25 2014

COC125-KSC023-260410-
/O.EXP.KGLD.SV.W.0155.000000T0000Z-140626T0400Z/
YUMA CO-CHEYENNE KS-
1100 PM CDT WED JUN 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEYENNE AND
SOUTHEASTERN YUMA COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL OCCURRING WITH THIS
THUNDERSTORM.

LAT...LON 3957 10175 3957 10204 3958 10213 3987 10212
      3988 10173
TIME...MOT...LOC 0400Z 268DEG 17KT 3969 10187

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:58 PM MDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 25, 5:58 PM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
558 PM MDT WED JUN 25 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 124 PM MDT WED JUN 25 2014

TONIGHT...

ACROSS THE FORECAST AREA...GENERALLY MOSTLY SUNNY/SUNNY CONDITIONS
WILL GIVE WAY TO PARTLY CLOUDY/MOSTLY CLOUDY SKIES FOR THE OVERNIGHT
PERIOD. CLOUD COVER WILL BE PRECIPITATION DEPENDENT AS THUNDERSTORMS
ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON INTO THE EARLY EVENING
OVER EASTERN COLORADO AND SHIFT EAST INTO CENTRAL KANSAS BY THURSDAY
MORNING. MODEL CONVECTIVE PARAMETERS CONTINUE TO SUGGEST THE
POTENTIAL FOR STRONG TO SOME SEVERE STORMS THROUGH THE OVERNIGHT
PERIOD. SSE FLOW ALREADY ACROSS THE REGION WITH LEE TROUGH SETTING
UP OVER THE EASTERN PORTION OF THE ROCKIES...COMBINED WITH LAPS CAPE
VALUES OF 1500 TO NEAR 2500 W/ DEWPOINTS IN THE MID 50S TO L60S
NOW...AND LAPS LI'S CURRENTLY -2 TO -4...THE AREA IS PRIMED AGAIN TO
HAVE POTENTIAL FOR STORMS GIVING UP VERY HEAVY RAINFALL AND HAIL.
SLIGHT CHANCE FOR TORNADO POTENTIAL FROM LATEST SPC GUIDANCE BUT
CONFINED TO INITIALIZATION OVER EASTERN COLORADO WHEN STORMS SHOULD
BE STRONGEST. HAVE CONTINUED ENHANCED WORDING IN THE SHORT TERM FOR
TONIGHT FOR SEVERE POTENTIAL. PRECIPITABLE WATER VALUES WILL RANGE
IN THE 1.00-1.50 RANGE SO SOME AREAS WILL SEE LOCALLY HEAVY DOWNPOUR
POTENTIAL WITH SOME AREAS SEEING STREET FLOODING/PONDING. WILL TREND
DOWN PRECIPITATION FROM WEST TO EAST OVERNIGHT ENDING BEFORE 12Z
TOMORROW MORNING. STAYED CLOSE TO MODEL GUIDANCE FOR OVER NIGHT LOWS
WHICH WILL HAVE UPPER 50S TO MID 60S FROM WEST TO EAST...WITH
DIFFERENCE BEING CLEARING AFTER CONVECTION.

THURSDAY...

GOING INTO THURSDAY MORNING...LINGERING CLOUD COVER FROM EXITING
PRECIPITATION OVER EASTERN PORTIONS OF THE CWA FROM MCCOOK DOWN
SOUTH TO GOVE AND QUINTER IN GOVE COUNTY. INCREASED SOUTHERLY FLOW
EXPECTED THROUGH THE DAY AS GRADIENT TIGHTENS WITH UPPER TROUGH OVER
THE ROCKIES AND HIGH PRESSURE OVER THE MISSISSIPPI VALLEY. LOOKING
FOR MORNING HOURS TO BE PRECIP-FREE WITH INCREASING CHANCE FROM WEST
TO EAST AS MODELS BEGIN TRW DEVELOPMENT OVER EASTERN COLORADO
SPREADING INTO WESTERN KANSAS DURING THE AFTERNOON HOURS. LITTLE
PUSH INTO CENTRAL KANSAS THRU THE DAY DUE TO STRONG SOUTHERLY FLOW
15-30 MPH AND UPPER SUPPORT DOES NOT BEGIN PUSH EAST UNTIL AFTER 00Z
FRIDAY. HAVE KEPT HIGHER CHANCE POTENTIAL FOR STORMS OVER THE
WESTERN HALF OF THE AREA VERSUS EAST. LOOKING FOR STRONG TO SEVERE
POTENTIAL AGAIN AS BUFKIT CONVECTIVE PARAMETERS PUT HIGH CAPE VALUES
NEAR 2500-3000 J/KG AND LI/S NEAR -6. SPC DOES HAVE EASTERN
CO/WESTERN KS IN SLIGHT RISK FOR TOMORROW. LACK OF CLOUD COVER THRU
EARLY AFTERNOON AND STRONG SOUTHERLY FETCH WILL GIVE AREA HIGHS
RANGING FROM 90-95F. DO EXPECT LOCALLY HEAVY RAINFALL WITH ANY TRW
AS PW VALUES WILL BE OVER AN INCH.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 135 PM MDT WED JUN 25 2014

THURSDAY NIGHT-SATURDAY...WILL CONTINUE WITH SMALL POPS THURSDAY
NIGHT AS UPPER WAVE MOVES ACROSS THE AREA FROM THE WEST. BEST
MOISTURE AND JET SUPPORT SUGGEST BETTER CHANCES OF PRECIP GENERALLY
ALONG AND NORTH OF THE INTERSTATE. ON FRIDAY PRECIPITATION CHANCES
SLOWLY INCREASE THROUGH THE DAY AS NEGATIVELY TILTED UPPER TROUGH
AND ASSOCIATED JET DYNAMICS MOVE INTO THE AREA. BEST CHANCE WOULD BE
ACROSS THE SOUTHWEST 1/2 OF THE AREA. AS THE SYSTEM MOVES EAST
FRIDAY NIGHT SO DO THE HIGHER POPS. SEVERE WEATHER IS POSSIBLE.
SHOULD SEE A LULL IN PRECIP ACTIVITY SATURDAY BEHIND FRIDAY NIGHTS
SYSTEM.

LOWS THURSDAY NIGHT IN THE MID 50S TO AROUND 60 IN FAR EASTERN
COLORADO...LOW TO UPPER 60S EAST OF THE BORDER. FOR FRIDAY NIGHT MID
TO UPPER 50S ACROSS THE WESTERN 1/2 OF THE AREA WITH LOW TO MID 60S
EAST. HIGHS FRIDAY AND SATURDAY IN THE 80S. COULD SEE SOME 90S IF
THE GFS IS CORRECT.

SUNDAY-WEDNESDAY...UPPER FLOW WESTERLY TO START THE PERIOD WITH A
LARGE LOW PRESSURE SYSTEM ACROSS THE NORTH AND HIGH PRESSURE TO THE
SOUTHWEST. SOME MINOR WEATHER DISTURBANCES MOVE THROUGH THE FLOW
FAVORING SOME SMALL CHANCES FOR PRECIP. FLOW ALOFT SHIFTS TO THE
NORTHWEST TUESDAY WITH A CONTINUING CHANCE FOR SHOWERS/THUNDERSTORMS
AS WEATHER DISTURBANCES MOVE ACROSS THE AREA.

LOWS THROUGH THE PERIOD ABOVE NORMAL WITH NEAR TO SLIGHTLY ABOVE
NORMAL HIGH TEMPERATURES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 547 PM MDT WED JUN 25 2014

VFR CONDITIONS ARE EXPECTED AT MCK AND GLD THROUGH THE TAF PERIOD.
A NORTH-SOUTH ORIENTED LINE OF THUNDERSTORMS WILL MOVE ACROSS THE
CENTRAL HIGH PLAINS REGION OVERNIGHT WITH SCATTERED THUNDERSTORMS
MOVING OVER GLD BETWEEN 03-05Z AND ISOLATED SHOWERS AND
THUNDERSTORMS MOVING OVER MCK BETWEEN 04-08Z. SKY COVER WILL
DIMINISH BEHIND THE STORMS. GUSTY SOUTHEAST WINDS WILL RETURN
ACROSS THE REGION AFTER 16Z THURSDAY MORNING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JN
LONG TERM...99
AVIATION...LOCKHART
Hazardous weather outlook, Jun 25, 10:39 AM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1039 AM MDT WED JUN 25 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261245-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1039 AM MDT WED JUN 25 2014 /1139 AM CDT WED JUN 25 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY LATE THIS
AFTERNOON AND TONIGHT ACROSS THE TRI-STATE AREA. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...LOCALLY HEAVY
RAINFALL MAY LEAD TO FLASH FLOODING FOR LOCATIONS WHERE HEAVY
RAINFALL HAS FALLEN RECENTLY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND
EVENING FROM THURSDAY THROUGH SATURDAY AS DISTURBANCES PASS AND
AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN THREATS. THE BEST CHANCE FOR SEVERE WEATHER
COMES ON FRIDAY WITH ALL MODES OF SEVERE WEATHER POSSIBLE...
INCLUDING TORNADOES...ACROSS NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 25, 8:15 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
815 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             12 S COPE               39.49N 102.82W
06/25/2014  M1.25 INCH       KIT CARSON         CO   COCORAHS

            DAMAGED SHINGLES. BROKEN CAR WINDOWS. 0.45 INCHES OF
            RAINFALL IN 6 MINUTES.

&&

JJM
Special weather statement, Jun 25, 8:16 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT WED JUN 25 2014

COZ090-260245-
YUMA COUNTY-
816 PM MDT WED JUN 25 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN YUMA COUNTY IN NORTHEAST COLORADO...

AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WAUNETA TO 6 MILES
NORTH OF IDALIA...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS.  FLOODING MAY OCCUR IN LOW LYING AREAS
DUE TO THE HEAVY RAINFALL.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4032 10205 3970 10205 3969 10242 4032 10237
      4035 10204
TIME...MOT...LOC 0215Z 266DEG 20KT 4029 10227 3978 10229

LUNDQUIST
Local storm report, Jun 25, 8:29 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
829 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             9 S COPE                39.55N 102.85W
06/25/2014  M1.00 INCH       KIT CARSON         CO   PUBLIC

&&

JJM
Local storm report, Jun 25, 8:32 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             10 N VONA               39.45N 102.78W
06/25/2014  E1.50 INCH       KIT CARSON         CO   PUBLIC

            A FEW QUARTER TO PING PONG BALL SIZE AMONG NUMEROUS PEA
            SIZE STONES. TIME ESTIMATED FROM RADAR.

&&

JJM
Special weather statement, Jun 25, 8:48 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
848 PM MDT WED JUN 25 2014

COZ090-260300-
YUMA COUNTY-
848 PM MDT WED JUN 25 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHEAST YUMA COUNTY IN NORTHEAST COLORADO...

AT 846 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IDALIA...MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3977 10248 3978 10209 3957 10210 3957 10233
      3957 10250
TIME...MOT...LOC 0248Z 274DEG 15KT 3968 10236

LUNDQUIST
Local storm report, Jun 25, 9:01 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
901 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             HAIGLER                 40.01N 101.94W
06/25/2014  E0.88 INCH       DUNDY              NE   TRAINED SPOTTER

&&

JJM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:09 PM MDTSpecial Weather StatementGLDYuma16 min
Jun 25, 6:17 PM MDTSpecial Weather StatementGLDKit Carson13 min
Jun 25, 6:27 PM MDTSpecial Weather StatementGLDYuma18 min
Jun 25, 6:30 PM MDTSpecial Weather StatementGLDKit Carson15 min
Jun 25, 6:50 PM MDTSevere Thunderstorm WarningGLDYuma40 min
Jun 25, 6:54 PM MDTSpecial Weather StatementGLDLincoln21 min
Jun 25, 7:01 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 25, 7:21 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 25, 7:29 PM MDTSevere Thunderstorm WarningGLDYuma33 min
Jun 25, 7:46 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 25, 7:59 PM MDTSevere Thunderstorm WarningGLDKit Carson46 min
Jun 25, 8:16 PM MDTSpecial Weather StatementGLDYuma29 min
Jun 25, 8:37 PM MDTSevere Thunderstorm WarningGLDYuma38 min
Jun 25, 8:48 PM MDTSpecial Weather StatementGLDYuma12 min
Jun 25, 8:53 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma52 min
Jun 25, 11:00 PM MDTSpecial Weather StatementGLDYuma15 min
Jun 25, 11:19 PM MDTSevere Thunderstorm WarningGLDYuma41 min
Jun 25, 11:57 PM MDTFlash Flood WarningGLDYuma6 hr
Jun 26, 12:45 AM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma45 min
Jun 26, 1:31 AM MDTSevere Thunderstorm WarningGLDKit Carson44 min
Jun 26, 2:07 AM MDTSevere Thunderstorm WarningGLDKit Carson53 min
Jun 25, 10:03 PM MDTSpecial Weather StatementGLDCheyenne12 min
Jun 25, 10:16 PM MDTSpecial Weather StatementGLDCheyenne, Rawlins14 min
Jun 25, 10:32 PM MDTSpecial Weather StatementGLDRawlins
Jun 25, 10:33 PM MDTSpecial Weather StatementGLDRawlins27 min
Jun 25, 10:50 PM MDTSpecial Weather StatementGLDDecatur25 min
Jun 25, 11:11 PM MDTSpecial Weather StatementGLDSheridan, Thomas34 min
Jun 25, 11:13 PM MDTSpecial Weather StatementGLDDecatur, Graham, Norton32 min
Jun 25, 11:50 PM MDTSevere Thunderstorm WarningGLDNorton40 min
Jun 25, 11:54 PM MDTSpecial Weather StatementGLDGove, Graham, Sheridan36 min
Jun 26, 12:15 AM MDTSevere Thunderstorm WarningGLDGraham45 min
Jun 26, 1:39 AM MDTSpecial Weather StatementGLDGove, Graham, Sheridan, Thomas66 min
Jun 26, 2:55 AM MDTSpecial Weather StatementGLDSherman50 min
Jun 26, 3:23 AM MDTSpecial Weather StatementGLDLogan, Thomas37 min
Jun 26, 3:54 AM MDTSpecial Weather StatementGLDLogan36 min
Jun 26, 4:11 AM MDTSpecial Weather StatementGLDGove34 min
Jun 26, 4:19 AM MDTSpecial Weather StatementGLDGove26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.